Hello My father has got brain hemorrhage due to high blood pressure in 2011 september. And after that he is okay but he got huntington's disease and his left leg is uncontrollable. We visit to doctor and he gave him tetrabenazine(revocon). the dose was half tablet for 3 times per day for 10 days and then 2 tablets per day for 10 days and then 3 tablets per day. He was fine and the medicine worked. But he got blood clot in his right brain side due to high b.p. and got admitted. We dont know weather if this caused by tetrabenazine or just by blood pressure. Now drs are giving seranace(haloperidol) and phenargen and some other drugs because we changed the doctor, and he is not giving tetrabenazine(revocon) tablets. So is this ok to give Revocon again in low quantity? please dont say to meet the doctor because this doctor is not hearing me. please give your other advice.
- Tetrabenazine Information for Consumers
- Tetrabenazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tetrabenazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2010 • 5 answers
Posted 10 Dec 2012 • 3 answers
Posted 22 Jan 2013 • 1 answer
Posted 23 Feb 2013 • 1 answer
Posted 7 Mar 2013 • 3 answers